Ein Satz über die Abschnitte einer Potenzreihe.

J. Karamata

Mathematische Zeitschrift (1952)

  • Volume: 56, page 219-222
  • ISSN: 0025-5874; 1432-1823

How to cite


Karamata, J.. "Ein Satz über die Abschnitte einer Potenzreihe.." Mathematische Zeitschrift 56 (1952): 219-222. <http://eudml.org/doc/169285>.

author = {Karamata, J.},
journal = {Mathematische Zeitschrift},
keywords = {series, summability},
pages = {219-222},
title = {Ein Satz über die Abschnitte einer Potenzreihe.},
url = {http://eudml.org/doc/169285},
volume = {56},
year = {1952},

AU - Karamata, J.
TI - Ein Satz über die Abschnitte einer Potenzreihe.
JO - Mathematische Zeitschrift
PY - 1952
VL - 56
SP - 219
EP - 222
KW - series, summability
UR - http://eudml.org/doc/169285
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.